This site uses cookies to enhance the functionality of the site.

Non-acceptance may result in the site not functioning as expected.

The More button will take you to our Privacy Policy page.

 

Creative Bridges Conference 2021

Bridging the world with words

A Lapidus International eConference
18th & 19th September 2021

 

Please find below the schedule for both days of the Creative Bridges International Conference 2021.

 

Click on the button if you would like to read the schedule in a downloadable pdf format:

 

Download the Schedule

 


 

Conference Overview Day 1: Saturday, 18th September

 


9:45am - Conference Zoom Waiting Room Open


10:00 - 10:45am -

Lucy Windridge, Welcome and Introductions
Mel Perry, Zoom Housekeeping
Kate Fox, Keynote Speaker


10:45 - 11:00am - Break


 

Strand 1

11:00 - 11:45am -
 
Dimitra Didangelou  
Express Gratitude through Writing 
45 min workshop

 

Strand 2

11:00 - 11:45am -
 
Claire Williamson
Heroines: Empowerment of rural women in
Europe with mental health challenges through
therapeutic writing
45 min workshop

 

Strand 3

11:00 - 11:45am -
 
Natalie Scott
Pen Power: Entering the Poem's Room
45 min workshop 

 


11:45am - 12:00pm - Break


 

Strand 1

12:00 - 1:00pm -
 
Poonam Madar 
Because I’m a Londoner: Black Male Identity
and the Politics of Seeing
30 min presentation 

Monica Zenonos
Exploring Physical Pain, the Body and
the Imaginal, using Metaphors and
Fiction; a Narrative Inquiry based on
concepts from Transpersonal Psychology
30 min presentation

 

Strand 2

12:00 - 1:00pm -
 

Katrin Den Elzen
Re-Writing Grief and Loss
30 min presentation 

Chiara Santin
When Words are not Enough. The Power of
Metaphors in Eco-Therapy
30 min presentation

 

Strand 3

12:00 - 1:00pm -
 
Kate Pawsey, Mel Perry & Louise Treharne
Lost Like a Car on the Roundabout
60 min panel discussion

 


1:00 - 1:30pm - Lunch Break and Mingle


 

Strand 1

1:45 - 2:30pm -
 
Catherine Okoronkwo
Mindful Creativity
45 min workshop

 

Strand 2

1:45 - 2:30pm -
 

Lorna Hill
Writing with survivors of Domestic Abuse
45 min workshop

 

Strand 3

1:45 - 2:30pm -
 
Reflective Space

 


2:30 - 2:45pm - Break


 

Strand 1

2:45 - 3:45pm -
 
Alec Grant & Susan Young
Troubling Tolichism in Several Voices:
Resisting Epistemic Violence in Creative
Analytic and Critical Authoethnographic
Practice.
30 min presentation
 
Nicki Power
Making Time to Make: A Heuristic
Investigation of an Art Therapist’s Own
Images
30 min presentation

 

Strand 2

2:45 - 3:45pm -
 
Esther Wafula and Phyllis Muthon 
Cultivating Attention and Delight across Borders:
A photo-poetry collaboration
30 min presentation
 
Rachel Godfrey
Crossing the Distance: Can mapping dreams using
reflective writing techniques facilitate the
ntegration of the self? A heuristic inquiry
30 min presentation

 

Strand 3

2:45 - 3:45pm -
 
Fiona Hamilton
Zoomfoolery: Creative Ideas for
Online Spaces
45 min workshop

 


3:45 - 4:00pm - Break


 

Strand 1

4:00 - 5:00pm -
 
Kate Pawsey, Asha Sahni & Jacqui Smith 
She pulled pond weed from her hair"
Some creative, reflective and expressive
experiences in a CWTP peer supervision
group
60 min panel discussion
 

Strand 2

4:00 - 5:00pm -
 
Reinekke Lengelle
Writing the Self in Bereavement: The ethics and taboos
of writing about deceased loved ones.
45 min workshop
 

Strand 3

4:00 - 5:00pm -
 
Jennifer Bertrand
These Roots That Bind Us: Using Writing
to Process Grief and Reconstruct
the Self in Chronic Illness
30 min presentation

Jacqueline Maloney & Thuraya Altowairqi
Poetry Reading in a Pandemic
30 min presentation

 


5:00 - 6:15pm - Break


6:15 - 7:45pm -

A chance to socialise in the sounds of spoken word



 

 

Conference Overview Day 2: Sunday, 19th September

 


9:45am - Conference Zoom Waiting Room Open


10:00 - 10:45am -

Lucy Windridge, Welcome and Day 2 Introductions
Jennifer Bertrand and Valerie Watson, Film welcome from new Lapidus Co-Chairs
Sveto Muhammed Ishoq, Keynote Speaker


10:45 - 11:00am - Break


 

Strand 1

11:00 - 11:45am -
 

Kiran Bangerh Robert Downes &
Foluke Taylor, Fiona Hamilton/Jeannie Wright

Writing into the Unbearable
Encounter with Race
60 min panel discussion

 

Strand 2

11:00 - 11:45am -
 
Stephanie Dale
The How of Writing for Wellbeing
30 min presentation

Ryan Farrior
National Regeneration II
30 min presentation

 

Strand 3

11:00 - 11:45am -
 
Sally Hare & Asha Sahni
Bristol Diverse Creative Writing Group -
For Adults who Identify as Autistic
30 min presentation

Fiona Stirling
You by Me: Reflections on a
collaborative essaying experiment.
30 min presentation

 

 


11:45am - 12:00pm - Break


 

Strand 1

12:00 - 1:00pm -
 
Reflective Time and Space

 

Strand 2

12:00 - 1:00pm -

Atlanta Rayner
Hidden Flowers for Sexual Healing
45 min presentation 

 

Strand 3

12:00 - 1:00pm -
 
Magdalena Schamberger & Lorna Hill
Bringing Out Leaders in Dementia- The BOLD Project
45 min panel workshop

 

 


1:00 - 1:30pm - Lunch Break and Mingle


 

Strand 1

1:45 - 2:45pm -
 
Emma Decent
Wheel of Nature Writing
30 min presentation

Abigail Alfrey
Poetry Therapy in Practice:
Developing and Testing
the EFECT Model
30 min presentation

 

Strand 2

1:45 - 2:45pm -
 

Vicki Riddiford
Creative life writing and research as self-therapy:
A life-changing heuristic process.
30 min presentation

Claire Dyer
Where Gender is no differentiator and
love the gain: poems from Yield
30 min presentation

 

Strand 3

1:45 - 2:45pm -
 
Reflective Time and Space

 


2:45 - 3:00pm - Break


 

Strand 1

3:00 - 3:45pm -
 
Kate Thompson
Giving to Ourselves what we Offer to Others:
Journal Therapy Techniques for Self-Supervision
45 min workshop
 

 

Strand 2

3:00 - 3:45pm -
 
 
Dawn McHale
The Divine Online
45 min workshop

Strand 3

3:00 - 3:45pm -
 
Jane Willis
Creative and Credible:
Top Tips for using Writing
to Evaluate your Practice
45 min workshop

 


3:45 - 4:00pm - Break


4:00 - 4:30pm -

Lucy Windridge Plenary. Farewells and Thank yous